Posted by: Worried | 2009-08-21


I' ve been on oratane for my acne since April and stopped using it a month ago, I would like to know why one should not conceive while using oratane and should it happen what is would really happen, i' ve read on the oratane website but i don' t understand medical jargons and need someone to explain what will happen to the baby, what' s the risk in keeping the baby and not aborting is there test that can be done to see if the medication has harmed the baby in any way

I will appreciate your answer

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Oratane causes severe physical abnormalties. You can ask your gynaecologist to do a detailed ultrasound to evaluate the fetus. Please note that you should use a contraceptive whilst being on Oratane.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.